A PBW theorem for inclusions of (sheaves of) Lie algebroids
Rendiconti del Seminario Matematico della Università di Padova, Tome 131 (2014), pp. 23-48
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2014__131__23_0,
author = {Calaque, Damien},
title = {A {PBW} theorem for inclusions of (sheaves of) {Lie} algebroids},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {23--48},
year = {2014},
publisher = {Seminario Matematico of the University of Padua},
volume = {131},
mrnumber = {3217749},
zbl = {06329756},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2014__131__23_0/}
}
TY - JOUR AU - Calaque, Damien TI - A PBW theorem for inclusions of (sheaves of) Lie algebroids JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2014 SP - 23 EP - 48 VL - 131 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2014__131__23_0/ LA - en ID - RSMUP_2014__131__23_0 ER -
%0 Journal Article %A Calaque, Damien %T A PBW theorem for inclusions of (sheaves of) Lie algebroids %J Rendiconti del Seminario Matematico della Università di Padova %D 2014 %P 23-48 %V 131 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2014__131__23_0/ %G en %F RSMUP_2014__131__23_0
Calaque, Damien. A PBW theorem for inclusions of (sheaves of) Lie algebroids. Rendiconti del Seminario Matematico della Università di Padova, Tome 131 (2014), pp. 23-48. http://geodesic.mathdoc.fr/item/RSMUP_2014__131__23_0/
